Advanced Search
Article Contents
Article Contents

The twisted cohomological equation over the geodesic flow

Based on research supported by NSF grant DMS-1700837

Abstract Full Text(HTML) Related Papers Cited by
  • We study the twisted cohomoligical equation over the geodesic flow on $ SL(2, \mathbb{R} )/\Gamma $. We characterize the obstructions to solving the twisted cohomological equation, construct smooth solution and obtain the tame Sobolev estimates for the solution, i.e, there is finite loss of regularity (with respect to Sobolev norms) between the twisted coboundary and the solution. We also give a tame splittings for non-homogeneous cohomological equations. The result can be viewed as a first step toward the application of KAM method in obtaining differential rigidity for partially hyperbolic actions in products of rank-one groups in future works.

    Mathematics Subject Classification: 37A17, 37A20.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] D. Damjanovic and A. Katok, Local Rigidity of Partially Hyperbolic Actions. I. KAM method and $ \mathbb{Z} ^k $ actions on the torus, Annals of Mathematics, 172 (2010), 1805-1858.  doi: 10.4007/annals.2010.172.1805.
    [2] D. Damjanovic and A. Katok, Local rigidity of homogeneous parabolic actions: I. A model case, J. Modern Dyn., 5 (2011), 203-235.  doi: 10.3934/jmd.2011.5.203.
    [3] L. Flaminio and G. Forni, Invariant distributions and time averages for horocycle flows, Duke Math J., 119 (2003), 465-526.  doi: 10.1215/S0012-7094-03-11932-8.
    [4] R. Howe and C. C. Moore, Asymptotic properties of unitary representations, J. Func. Anal., 32 (1979), Kluwer Acad., 72–96. doi: 10.1016/0022-1236(79)90078-8.
    [5] G. A. Margulis, Discrete Subgroups of Semisimple Lie Groups, Springer-Verlag, 1991. doi: 10.1007/978-3-642-51445-6.
    [6] F. I. Mautner, Unitary representations of locally compact groups, II, Ann. of Math., (2) 52 (1950), 528–556. doi: 10.2307/1969431.
    [7] D. Mieczkowski, The Cohomological Equation and Representation Theory, Ph.D thesis, The Pennsylvania State University, 2006.
    [8] F. A. Ramirez, Cocycles over higher-rank abelian actions on quotients of semisimple Lie groups, Journal of Modern Dynamics, 3 (2009), 335-357.  doi: 10.3934/jmd.2009.3.335.
    [9] D. W. Robinson, Elliptic Operators and Lie Groups, Oxford Mathematical Monographs, 1991.
    [10] J. Tanis, The cohomological equation and invariant distributions for horocycle maps, Ergodic Theory and Dynamical systems, 34 (2014), 299-340.  doi: 10.1017/etds.2012.125.
    [11] Z. J. Wang, Various smooth rigidity examples in$SL(2, \mathbb{R})\times\cdots SL(2, \mathbb{R})/\Gamma $, in preparation.
    [12] Z. J. Wang, The twisted cohomological equation over the partially hyperbolic flow, submitted, arXiv: 1809.04672
    [13] R. J. Zimmer, Ergodic Theory and Semisimple Groups, Birkhäuser, Boston, 1984. doi: 10.1007/978-1-4684-9488-4.
  • 加载中

Article Metrics

HTML views(272) PDF downloads(166) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint